Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Schwarz lemma for canonical algebraic manifolds


Author: Myung H. Kwack
Journal: Proc. Amer. Math. Soc. 41 (1973), 219-222
MSC: Primary 32H20
DOI: https://doi.org/10.1090/S0002-9939-1973-0326008-6
MathSciNet review: 0326008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It was proved that a holomorphic mapping with a fixed point between a canonical algebraic manifold is biholomorphic if and only if the absolute value of the determinant of its differential at the fixed point is 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H20

Retrieve articles in all journals with MSC: 32H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0326008-6
Article copyright: © Copyright 1973 American Mathematical Society